Open Access
1995/1996 On density points with respect to von Neumann’s topology
J. Hejduk, A. Kharazishvili
Author Affiliations +
Real Anal. Exchange 21(1): 278-291 (1995/1996).


The paper is devoted to a topology of von Neumann type which is associated with a special invariant extension of the classical Lebesgue measure. The structure of the sets of density points for some sets having the Baire property with respect to this topology is investigated. In particular, a problem of Wilczynski concerning density points in the sense of category is solved.


Download Citation

J. Hejduk. A. Kharazishvili. "On density points with respect to von Neumann’s topology." Real Anal. Exchange 21 (1) 278 - 291, 1995/1996.


Published: 1995/1996
First available in Project Euclid: 3 July 2012

zbMATH: 0862.28001
MathSciNet: MR1377537

Primary: 28A05 , 28D05

Keywords: almost invariant partition , convergence almost everywhere , convergence in measure , density point , extension of topology , invariant extension of measure , the Lebesgue measure , thick set , von Neumann's topology , Wilczynski's topology

Rights: Copyright © 1995 Michigan State University Press

Vol.21 • No. 1 • 1995/1996
Back to Top